# SDR IXXA050197S

- Difficulty date: January 26, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 86,085 hours, 35,775 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Gouged
- Location: Zone 500
- Part time: 86,085 hours, 35,775 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK FOUND LEFT OUTBOARD TRAILING EDGE FLAP UPPER SKIN REPAIR PATCH GOUGED AT CENTER HINGE.  REMOVED FASTENERS AND DAMAGED DOUBLER.  FABRICATED NEW DOUBLER, LOCATED, DRILLED, TREATED, PRIMED, INSTALLED NEW DOUBLER, AND FASTENERS IAW DC8 SRM 51-1-21A, 57-2-0, AND 51-1-8.
